# SDR SWIA201333454

- Difficulty date: May 1, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 13,969 hours, 8,902 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LEADING EDGE OF UPPER TRANS COWL UNDER FWD LATCH ASSEMBLY IS CHAFED.  (C-CHECK)  REPAIRED TRANS COWL LATCH DOUBLER CHAFE IAW REO.
